# SDR SWAA2021021841785

- Difficulty date: January 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 543BB ON PRELOAD PAD; FLAP SUPPORT FAIRING 2 AT LT WING (2 EA).  REPLACED ON ACCESS PANEL 543BB PRELOAD PAD; FLAP SUPPORT FAIRING 2 AT LT WING 2 EA IAW B737-700 SRM 51-40-02-0G-0.
